# SDR ASAA2016113018891

- Difficulty date: November 30, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,208 hours, 11,125 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02263940
- Condition: Failed
- Location: Autopilot
- Part time: 54,379 hours, 21,754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AUTOPILOT DROPPED OFF & REENGAGED IT.  ACFT GROUNDED. REMOVED AND REPLACED THE DFCS MODE CONTROL PANEL IAW AMM 22-11-000-801 AND 22-11-34-400-801. MODE CONTROL PANEL INSTALLATION TEST PASSED IAW AMM 22-11-34-740-801.
